# SDR ASAA2024061250743

- Difficulty date: June 12, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 40,365 hours, 12,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A880195
- Condition: Cracked
- Location: Bs 967 987 S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGER 21L STA 967 TO 986 IS CRACKED. FOUND UPON REMOVAL FOR STRINGER REPAIR. GROUNDED - YES. REMOVED INTERCOSTAL, FABRICATED INTERCOSTAL, AND INSTALLED INTERCOSTAL IAW B737-900 SRM 51-40-02-0G-0, BOEING DWG 147A8801-95.
